# SDR DHL9974005C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, ANGLE CRACKED AT LT WING 32 L/E SLAT WELL.  REMOVED CRACKED ANGLE AND REPLACED PER SRM 51-30-2, 10 BY 5, N/R 1097.
